MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; Device, percutaneous retrieval

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; Device, percutaneous retrieval
Model Number LSCR111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Valvular Insufficiency/ Regurgitation (4449)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2025-14320.It was reported the patient presented with a leadless pacemaker (lp) that was interfering with the valve.The physician attempted to reposition the lp, but the helix was stretched.Echocardiogram suggested either the lp or retrieval catheter had ripped the valve pillar.Valve replacement was performed.The patient was in stable condition.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
Device, percutaneous retrieval
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key21399820
Report Number2017865-2025-14321
Device Sequence Number9345733
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)10412685(17)250930
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberLSCR111
Device Lot Number10412685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown